# SDR SWAA2025110330688

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 68,922 hours, 37,705 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Faulty
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S  FIRE WARNING BELL CUTOUT DOES NOT SILENCE.  RELAMPED CAPT SIDE FIRE WARNING CUTOUT PER SWPM 20-83-11.
